What is causing my Libido issues?

  1. New Member
    Shyne's Avatar
    Join Date
    Feb 2005
    Age
    33
    Posts
    32
    Rep Power
    137
    Level
    5
    Lv. Percent
    72.07%

    What is causing my Libido issues?


    Hi Everyone,

    I'll give you a little background on what I've run this year.

    Mid May to August =


    50mg Halodrol wk1-4
    500mg Test E wk 1-10
    Wk 11 HGC @500iu eod
    Wk 13-18 Clomid for 10 days followed by Nolva for another 4 weeks.
    Also used Aromasin throughout cycle and 2 weeks into post cycle therapy.

    Felt well recovered after post cycle therapy and Libido was fine.



    Mid September =


    Started Albuterol as fancied dropping some BF

    I did 4 weeks on @ 8-10mg ed

    Two week break

    November =

    Started Albuterol with Lean Extreme

    Dosing Albuterol @ 12mg ed
    Dosing LX @ 2caps pre bed


    I've a feeling it's the Albuterol that is affecting my libido, as if I remember correctly this is when the issues started. I can still just about get an erection, I just have problems maintaining it. This never used to be a problem.

    Is it/ can it possibly be the Albuterol?

    Any opinions?

    Thanks
    Last edited by Shyne; 11-19-2007 at 08:16 AM. Reason: added more info to post

Similar Forum Threads

  1. what is causing my gyno: PLEASE HELP!
    By bubbatar in forum Supplements
    Replies: 15
    Last Post: 06-25-2012, 08:10 PM
  2. What is causing this ?
    By bengelha in forum Anabolics
    Replies: 5
    Last Post: 01-26-2010, 02:16 PM
  3. I need opinions on what is causing this
    By Mikey851 in forum Male Anti-Aging Medicine
    Replies: 26
    Last Post: 04-08-2009, 07:39 PM
  4. What is causing my thirst?
    By Newbie40plus in forum Anabolics
    Replies: 10
    Last Post: 06-11-2008, 09:56 PM
  5. Replies: 9
    Last Post: 09-06-2007, 11:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in